Results help please

I would appreciate help and suggestions with my recent blood results. I am tired, sleep for 9-10 hours every night, am overweight, suffer memory loss and brain fog. I am currently taking 125mcg Levothyroxine, have been prescribed Liothyronine and when it was stopped by my GP I bought it from Greece, unfortunately I have been unable to find a supplier and have been taking Levothyroxine for about 4 months.

I also have a hiatus hernia and have been taking Omeprazole for a few years and have Sleep Apnoea and use CPAP.

My recent blood results are:-

TSH 0.73 (0.27 - 4.20)

T4 Total 133.0 (64.5 - 142.0

Free T4 19.50 (12.0 - 22.0)

Free T3 4.04 (3.1 - 6.8)

Reverse T3 29.0 (10 - 24)

Reverse T3 ratio 9.07 (Normal>15 Borderline 12-15 Low <12)

Anti-Thyroidperoxidase abs 15.7 (<34)

Anti-Thyroglobulin abs 139 (<115)

Vitamin D 36 (Deficient <25 Insufficient 25-50 Consider reducing dose >175)

Vitamin B12 238 (Deficient <140 Insufficient 140-250 Consider reducing dose >725)

Serum Folate 10.9 (8.83-60.8)

HbA1c-(IFCC) 39 (20-42)

he-CRP 7.90 (<5.0)

Ferritin 38.7 (20-150)

Magnesium 0.95 (0.6-1.0)

Insulin 93.5 (0-88 Fasting)

Thanks for your time, Debs.

5 Replies

oldestnewest
  • No wonder you feel rubbish! Your Vitamin D is very low,I would recommend a supplement of 3000iu to 5000iu to get Vitamin D up... Take with K2 to get the D where it needs to go.

    I don't know much about other results but the experts on this fabulous site will advise you. Hope you feel better soon x

  • Thanks Lindsay x

  • 'Take with K2 to get the D where it needs to go'

    Actually, the K2 makes sure the calcium goes to where it needs to go. Taking D3 increases absorption of calcium from food, and K2 makes sure it doesn't build up in the soft tissues. :)

  • I knew it was something like that! I'm taking so many painkillers and supplements I should be rattling x

  • Hi Debs. I have many of your issues so can commiserate with you, including sleep Apnoea. I have taken omeprazole for 6 years now, for hiatus hernia and stomach surgery. It really does help and I would recommend staying with it. I also take vitamin d as a chewable tablet and have a vitamin b12 injection every 3 months, which definitely help with the tiredness issues. Like you I take loads of pain killers including Zomorph and a vitamin additive called Desunin, which was prescribed by the dietician after my stomach surgery. I would recommend you allow your body to sleep as much as possible right now. When all the vitamins kick in you will gradually feel less tired. Hope that helps and happy to chat any time if you just want to talk with someone who understands what you are going through

    Monica

You may also like...